American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54H20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 191 found      Go to page: 1 2 3 4 5 6 7

[91] G. Keller. On the clustering conjecture for Bernoulli factors of Bernoulli shifts . Proc. Amer. Math. Soc. 111 (1991) 51-53. MR 1034885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Károly Simon. The set of second iterates is nowhere dense in $C$ . Proc. Amer. Math. Soc. 111 (1991) 1141-1150. MR 1033961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Piotr Minc and W. R. R. Transue. A transitive map on $[0,1]$ whose inverse limit is the pseudoarc . Proc. Amer. Math. Soc. 111 (1991) 1165-1170. MR 1042271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] J. M. Aarts and R. J. Fokkink. The classification of solenoids . Proc. Amer. Math. Soc. 111 (1991) 1161-1163. MR 1042260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Lex G. Oversteegen and E. D. Tymchatyn. Recurrent homeomorphisms on ${\bf R}\sp 2$ are periodic . Proc. Amer. Math. Soc. 110 (1990) 1083-1088. MR 1037216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Susan Williams. Notes on renewal systems . Proc. Amer. Math. Soc. 110 (1990) 851-853. MR 1025283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Marcy Barge and Joe Martin. The construction of global attractors . Proc. Amer. Math. Soc. 110 (1990) 523-525. MR 1023342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Cem Tezer. On fixed points of dynamical systems . Proc. Amer. Math. Soc. 110 (1990) 263-268. MR 1013984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Koichi Hiraide. Nonexistence of positively expansive maps on compact connected manifolds with boundary . Proc. Amer. Math. Soc. 110 (1990) 565-568. MR 1019272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] V. V. Fedorenko, A. N. Šarkovskii and J. Smítal. Characterizations of weakly chaotic maps of the interval . Proc. Amer. Math. Soc. 110 (1990) 141-148. MR 1017846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Xiao Quan Xu. Explicit transitive automorphisms of the closed unit square . Proc. Amer. Math. Soc. 109 (1990) 571-572. MR 1007519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Marcy Barge and Richard Swanson. Pseudo-orbits and topological entropy . Proc. Amer. Math. Soc. 109 (1990) 559-566. MR 1012923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] J. B. Wagoner. Higher-dimensional shift equivalence and strong shift equivalence are the same over the integers . Proc. Amer. Math. Soc. 109 (1990) 527-536. MR 1012941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] H. I. Freedman and P. Moson. Persistence definitions and their connections . Proc. Amer. Math. Soc. 109 (1990) 1025-1033. MR 1012928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Gerald T. Seidler. The topological entropy of homeomorphisms on one-dimensional continua . Proc. Amer. Math. Soc. 108 (1990) 1025-1030. MR 946627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Hisao Kato. The nonexistence of expansive homeomorphisms of $1$-dimensional compact ANRs . Proc. Amer. Math. Soc. 108 (1990) 267-269. MR 991698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] K. M. Brucks. Uniqueness of aperiodic kneading sequences . Proc. Amer. Math. Soc. 107 (1989) 223-229. MR 979221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Takashi Shimomura. The pseudo-orbit tracing property and expansiveness on the Cantor set . Proc. Amer. Math. Soc. 106 (1989) 241-244. MR 942637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] K. M. Kuperberg and Coke S. Reed. A dynamical system on ${\bf R}\sp 3$ with uniformly bounded trajectories and no compact trajectories . Proc. Amer. Math. Soc. 106 (1989) 1095-1097. MR 965244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Naomi Shaked-Monderer. An absolutely extremal flow with a non-absolutely extremal factor . Proc. Amer. Math. Soc. 105 (1989) 215-220. MR 930246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] K. Simon. On the periodic points of a typical continuous function . Proc. Amer. Math. Soc. 105 (1989) 244-249. MR 929418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] K. Hiraide. Positively expansive maps and growth of fundamental groups . Proc. Amer. Math. Soc. 104 (1988) 934-941. MR 964877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Mike Boyle. Eventual extensions of finite codes . Proc. Amer. Math. Soc. 104 (1988) 965-972. MR 964880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] W. T. Ingram. Concerning periodic points in mappings of continua . Proc. Amer. Math. Soc. 104 (1988) 643-649. MR 962842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Alessandro Fonda. Uniformly persistent semidynamical systems . Proc. Amer. Math. Soc. 104 (1988) 111-116. MR 958053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Richard Jerrard. On the sphere conjecture of Birkhoff . Proc. Amer. Math. Soc. 102 (1988) 193-201. MR 915743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Russell A. Johnson. The Oseledec and Sacker-Sell spectra for almost periodic linear systems: an example . Proc. Amer. Math. Soc. 99 (1987) 261-267. MR 870782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] D. A. Lind. Entropies of automorphisms of a topological Markov shift . Proc. Amer. Math. Soc. 99 (1987) 589-595. MR 875406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Jirō Egawa. Stability and skew-product flows . Proc. Amer. Math. Soc. 101 (1987) 484-486. MR 908653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Marcy Barge. Homoclinic intersections and indecomposability . Proc. Amer. Math. Soc. 101 (1987) 541-544. MR 908665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 191 found      Go to page: 1 2 3 4 5 6 7